آمار

تعداد نشریات43
تعداد شماره‌ها1,253
تعداد مقالات15,411
تعداد مشاهده مقاله51,239,516
تعداد دریافت فایل اصل مقاله14,250,104
Lashkarian, Elham, Hejazi, Reza. (1395). Polynomial and non-polynomial solutions set for wave equation with using Lie point symmetries. سامانه مدیریت نشریات علمی, 4(4), 298-308.
Elham Lashkarian; Reza Hejazi. "Polynomial and non-polynomial solutions set for wave equation with using Lie point symmetries". سامانه مدیریت نشریات علمی, 4, 4, 1395, 298-308.
Lashkarian, Elham, Hejazi, Reza. (1395). 'Polynomial and non-polynomial solutions set for wave equation with using Lie point symmetries', سامانه مدیریت نشریات علمی, 4(4), pp. 298-308.
Lashkarian, Elham, Hejazi, Reza. Polynomial and non-polynomial solutions set for wave equation with using Lie point symmetries. سامانه مدیریت نشریات علمی, 1395; 4(4): 298-308.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب